About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 387483, 9 pages
http://dx.doi.org/10.1155/2011/387483
Research Article

Oscillation Criteria for Certain Second-Order Nonlinear Neutral Differential Equations of Mixed Type

1School of Science, University of Jinan, Jinan, Shandong 250022, China
2School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China

Received 19 September 2010; Accepted 19 January 2011

Academic Editor: Josef Diblík

Copyright © 2011 Zhenlai Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Hale, Theory of Functional Differential Equations, vol. 3 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1977. View at Zentralblatt MATH
  2. Ch. G. Philos, “Oscillation theorems for linear differential equations of second order,” Archiv der Mathematik, vol. 53, no. 5, pp. 482–492, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. P. Agarwal, S.-L. Shieh, and C.-C. Yeh, “Oscillation criteria for second-order retarded differential equations,” Mathematical and Computer Modelling, vol. 26, no. 4, pp. 1–11, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Džurina and I. P. Stavroulakis, “Oscillation criteria for second-order delay differential equations,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 445–453, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Baštinec, L. Berezansky, J. Diblík, and Z. Šmarda, “On the critical case in oscillation for differential equations with a single delay and with several delays,” Abstract and Applied Analysis, vol. 2010, Article ID 417869, 20 pages, 2010.
  6. J. Baštinec, J. Diblík, and Z. Šmarda, “Oscillation of solutions of a linear second-order discrete-delayed equation,” Advances in Difference Equations, vol. 2010, Article ID 693867, 12 pages, 2010. View at Zentralblatt MATH
  7. J. Diblík, Z. Svoboda, and Z. Šmarda, “Explicit criteria for the existence of positive solutions for a scalar differential equation with variable delay in the critical case,” Computers & Mathematics with Applications, vol. 56, no. 2, pp. 556–564, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Berezansky, J. Diblík, and Z. Šmarda, “Positive solutions of second-order delay differential equations with a damping term,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1332–1342, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. G. Sun and F. W. Meng, “Note on the paper of J. Džurina and I. P. Stavroulakis,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 1634–1641, 2006. View at Publisher · View at Google Scholar
  10. B. Baculíková, “Oscillation criteria for second order nonlinear differential equations,” Archivum Mathematicum, vol. 42, no. 2, pp. 141–149, 2006. View at Zentralblatt MATH
  11. R. G. Koplatadze and T. A. Chanturiya, Ob ostsillyatsionnykh svoistvakh differentsialnykh uravnenii s otklonyayushchimsya argumentom (Oscillatory Properties of Differential Equations with Deviating Argument), Izdat. Tbilis. Univ., Tbilisi, Georgia, 1977.
  12. G. S. Ladde, V. Lakshmikantham, and B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, vol. 110 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1987.
  13. J. Diblík, Z. Svoboda, and Z. Šmarda, “Retract principle for neutral functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e1393–e1400, 2009. View at Publisher · View at Google Scholar
  14. L. H. Erbe and Q. Kong, “Oscillation results for second order neutral differential equations,” Funkcialaj Ekvacioj, vol. 35, no. 3, pp. 545–555, 1992. View at Zentralblatt MATH
  15. Q. Zhang, J. Yan, and L. Gao, “Oscillation behavior of even-order nonlinear neutral differential equations with variable coefficients,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 426–430, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Q. Wang, “Oscillation theorems for first-order nonlinear neutral functional differential equations,” Computers & Mathematics with Applications, vol. 39, no. 5-6, pp. 19–28, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Z. Han, T. Li, S. Sun, and Y. Sun, “Remarks on the paper [Appl. Math. Comput. 207 (2009) 388–396],” Applied Mathematics and Computation, vol. 215, no. 11, pp. 3998–4007, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. L. Liu and Y. Bai, “New oscillation criteria for second-order nonlinear neutral delay differential equations,” Journal of Computational and Applied Mathematics, vol. 231, no. 2, pp. 657–663, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. Xu and F. Meng, “Oscillation criteria for second order quasi-linear neutral delay differential equations,” Applied Mathematics and Computation, vol. 192, no. 1, pp. 216–222, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. J.-G. Dong, “Oscillation behavior of second order nonlinear neutral differential equations with deviating arguments,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3710–3717, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Džurina and D. Hudáková, “Oscillation of second order neutral delay differential equations,” Mathematica Bohemica, vol. 134, no. 1, pp. 31–38, 2009.
  22. M. Hasanbulli and Y. V. Rogovchenko, “Oscillation criteria for second order nonlinear neutral differential equations,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4392–4399, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. B. Baculíková and J. Džurina, “Oscillation of third-order neutral differential equations,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 215–226, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. S. H. Saker, “Oscillation of second order neutral delay differential equations of Emden-Fowler type,” Acta Mathematica Hungarica, vol. 100, no. 1-2, pp. 37–62, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Dzurina, J. Busha, and E. A. Airyan, “Oscillation criteria for second-order differential equations of neutral type with mixed arguments,” Differential Equations, vol. 38, no. 1, pp. 137–140, 2002. View at Publisher · View at Google Scholar
  26. S. R. Grace, “On the oscillations of mixed neutral equations,” Journal of Mathematical Analysis and Applications, vol. 194, no. 2, pp. 377–388, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. S. R. Grace, “Oscillations of mixed neutral functional-differential equations,” Applied Mathematics and Computation, vol. 68, no. 1, pp. 1–13, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. J. Yan, “Oscillations of higher order neutral differential equations of mixed type,” Israel Journal of Mathematics, vol. 115, pp. 125–136, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Z. Wang, “A necessary and sufficient condition for the oscillation of higher-order neutral equations,” The Tôhoku Mathematical Journal, vol. 41, no. 4, pp. 575–588, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. Z. Han, T. Li, S. Sun, and W. Chen, “On the oscillation of second-order neutral delay differential equations,” Advances in Difference Equations, vol. 2010, Article ID 289340, 8 pages, 2010. View at Zentralblatt MATH
  31. Z. Han, T. Li, S. Sun, C. Zhang, and B. Han, “Oscillation criteria for a class of second order neutral delay dynamic equations of Emden-Fowler type,” Abstract and Applied Analysis, vol. 2011, Article ID 653689, 26 pages, 2011. View at Publisher · View at Google Scholar
  32. T. Li, Z. Han, P. Zhao, and S. Sun, “Oscillation of even-order neutral delay differential equations,” Advances in Difference Equations, vol. 2010, Article ID 184180, 9 pages, 2010.
  33. Z. Han, T. Li, S. Sun, and C. Zhang, “An oscillation criteria for third order neutral delay differential equations,” Journal of Applied Analysis, vol. 16, no. 2, pp. 295–303, 2010.
  34. Z. Han, T. Li, S. Sun, and W. Chen, “Oscillation criteria for second-order nonlinear neutral delay differential equations,” Advances in Difference Equations, vol. 2010, Article ID 763278, 23 pages, 2010.
  35. S. Sun, T. Li, Z. Han, and Y. Sun, “Oscillation of second-order neutral functional differential equations with mixed nonlinearities,” Abstract and Applied Analysis, vol. 2011, Article ID 927690, 15 pages, 2011. View at Publisher · View at Google Scholar